Some theorems in the metric theory of Diophantine approximation. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 99, 1986, p. 386-394.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Some theorems in the metric theory of Diophantine approximation. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 99, 1986, p. 386-394.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G 1986, 'Some theorems in the metric theory of Diophantine approximation', Math. Proc. Cambridge Phil. Soc., vol. 99, pp. 386-394.

APA

Harman, G. (1986). Some theorems in the metric theory of Diophantine approximation. Math. Proc. Cambridge Phil. Soc., 99, 386-394.

Vancouver

Harman G. Some theorems in the metric theory of Diophantine approximation. Math. Proc. Cambridge Phil. Soc. 1986;99:386-394.

Author

Harman, Glyn. / Some theorems in the metric theory of Diophantine approximation. In: Math. Proc. Cambridge Phil. Soc. 1986 ; Vol. 99. pp. 386-394.

BibTeX

@article{6f7f6196cebf4ebeb61c5242f1cb8fc2,
title = "Some theorems in the metric theory of Diophantine approximation",
author = "Glyn Harman",
year = "1986",
language = "English",
volume = "99",
pages = "386--394",
journal = "Math. Proc. Cambridge Phil. Soc.",

}

RIS

TY - JOUR

T1 - Some theorems in the metric theory of Diophantine approximation

AU - Harman, Glyn

PY - 1986

Y1 - 1986

M3 - Article

VL - 99

SP - 386

EP - 394

JO - Math. Proc. Cambridge Phil. Soc.

JF - Math. Proc. Cambridge Phil. Soc.

ER -